Journals

Call for Papers

Studies in Nonlinear Sciences (SNS)

: :   Frequency : 4

: :   ISSN : 2221-3910

: :   EISSN : 2305-8331

: :   E-mail : idosi@idosi.org

: :   E-mail : idosi.editor@gmail.com

: :   DOI : 10.5829/idosi.sns

: :   Publication Dates : Mar, Jun, Sep & Dec

Volume 3 Number 1, 2012

The Solution of KDV-Burgers Equation by the Optimal HomotopyAsymptotic Method

H. Jafari and S. Gharbavy


New Exact Solutions for Schamel-Korteweg-de-Vries Equation

Zehra Pinar, Ahmet Yildirim, Syed Tauseef Mohyud-Din, Kemal Firat Oguz, Shamo Djabrailov and Anjan Biswas